# SDR SWAA2024120455737

- Difficulty date: November 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR16L AT PASSENGER CABIN 2024-680374<[01] REPAIRED INTERCOSTAL WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR16L AT PASSENGER CABIN IAW EA 24-153-03103-WIP1 AND 24-153-03103. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPAIRED INTERCOSTAL WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR16L AT PASSENGER CABIN IAW EA 24-153-03103-WIP1 AND 24-153-03103. SEE INDIVIDUAL SIGN OFF BELOW TASK CARD COMPLETED
